# SDR FDEA201112205390

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1183 BULKHEAD WEB HAS INSUFFICIENT FASTENER SPACING AT LBL 12.  REPAIRED ON NR N00736 AND EA 7-5310-143956.
